MathSciNet Relay Station
MathSciNet bibliographic data
MR611446 12A35 (01A55 12-03)
Neumann, Olaf Two proofs of the Kronecker-Weber theorem "according to Kronecker, and Weber''. J. Reine Angew. Math. 323 (1981), 105–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement